Determinant bundles, quillen metrics and mumford isomorphisms over the universal commensurability teichmüller space

Indranil Biswas Tata Institute of Fundamental Research Colaba, Bombay Subhashis Nag The Institute of Mathematical Sciences CIT Campus, Madras, India Dennis Sullivan Institut des Hautes Etudes Scientifiques, Bures-sur-Yvette, France

TBD mathscidoc:1701.331821

Acta Mathematica, 176, (2), 145-169, 1995.10
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:26 uploaded by actaadmin ] [ 99 downloads ] [ 0 comments ] [ Cited by 11 ]
@inproceedings{indranil1995determinant,
  title={Determinant bundles, quillen metrics and mumford isomorphisms over the universal commensurability teichmüller space},
  author={Indranil Biswas, Subhashis Nag, and Dennis Sullivan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203326517583530},
  booktitle={Acta Mathematica},
  volume={176},
  number={2},
  pages={145-169},
  year={1995},
}
Indranil Biswas, Subhashis Nag, and Dennis Sullivan. Determinant bundles, quillen metrics and mumford isomorphisms over the universal commensurability teichmüller space. 1995. Vol. 176. In Acta Mathematica. pp.145-169. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203326517583530.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved